# SDR FDEA201001050031

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236378
- Condition: Corroded
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 390 RBL 45.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION, LOWER SPLICE, & 2  ANGLES.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED   NEW SEAT TRACK & SPLICES IAW SRM 51-30-2, SRM 53-10-5 FIG 1, SRM 51-30-5 & SRM 51-10-2.
